# SDR FDEA202303180466

- Difficulty date: March 18, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 58,595 hours, 27,114 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Sensor
- Part number: 72270220
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL350, RT INNER TANK FAULT ECAM. COMPLIED WITH  ECAM AND QRH.  120# FUEL IN CTR TANK, INNER AND TRIM SHOWED  0 .  RIGHT OUTER TANK STARTED TO DECREASE THROUGHOUT  THE DESCENT GREATER THAN THE LEFT OUTER. DECLARED  EMERGENCY AS IMBALANCE REACHED 800#. AT LANDING,  FUEL IMBALANCE BETWEEN OUTER TANKS WAS 1100#. HAD  THE CROSS FEED IN-LINE AND KEPT THE RIGHT THROTTLE  AT IDLE AS LONG AS POSSIBLE UNTIL APPROACH AND  LANDING.         EMERGENCY DECLARED.  FOUND RT INNER TANK LOW LEVEL SENSOR 698QJ READING WET WITH TANK EMPTY. REPLACED LOW LEVEL SENSOR IAW AMM 28-46-21-04. OPS CHECK GOOD. PERFORMED OPERATIONAL TEST - CENTER AND INNER-TANK PUMPS AUTOMATIC-CONTROL REF AMM 28-21-00-05-02. OPS CHECK GOOD.
